# SDR CED2004F00002

- Difficulty date: May 19, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N273CA
- Make and model: Lear 25
- Aircraft serial: 039
- Engine: Ge CJ6106
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 872281
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT FLIGHT LEVEL 220 THE CREW OBSERVED A FIRE INDICATION LIGHT ON THE NR 1 ENGINE.  THE FLIGHT CREW FOLLOWED STARNDARD EMERGENCY PROCEDURES AND RETURNED WITHOUT FURTHER INCIDENT.  ONCE BACK IN MAINTENANCE FOUND THE FIRELOOP ELEMENT TOUCHING THE COWLING GIVING A FALSE FIRE INDICATION.
